# SDR USAA040711

- Difficulty date: September 30, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SPLICE, .5 INCH LONG, STA 908 AND STR 4R, SPLICE.  MANUFACTURED NEW SPLICE IAW 51-20-01, 51-20-05.
